# SDR SWAA2014112034332

- Difficulty date: September 18, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 32,211 hours, 14,327 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW VERTICAL PRESS WEB CRACKED AT BS 663, RBL 43.  REPAIRED WEB IAW EA.
